# SDR AALA20101026TUL03

- Difficulty date: October 26, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N595AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53285
- Aircraft time: 59,811 hours, 25,060 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR BEAM - CORROSION EMITTING FROM UNDERNEATH EXISTING DOUBLER.  REMOVED CORROSION AND COMPLETED REPAIR PER EA MD80-53-013555 AND AARD 53-10-00-3.
